MathSciNet Relay Station
MathSciNet bibliographic data
MR984798 (90d:11023) 11B13 (05A05)
Jia, Xing De Representatives for finite sets. Proc. Amer. Math. Soc. 107 (1989), no. 2, 347–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement